MAUDE Adverse Event Report: RICHARD WOLF GMBH TIPCONTROL; PROBE INSERT JAW

RICHARD WOLF GMBH TIPCONTROL; PROBE INSERT JAW
Model Number 892501625
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
It was reported to rw mic by the isa that the "the curved ball tip hook on the tip broke off while in use in a patient.The disconnected tip was successfully retrieved." additional information provided by the sales rep: will the device be returned? yes.Was the device being used on a patient when the reporting issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with the results of the device evaluation and any missing information, new information, and/or changed information.Missing information: through the sales rep, we've attempted to contact the user facility without any response.One more attempt will be made.New and/or information: the following fields have new/changed information: b4, b5, d9, g3, g6, h2, h3, h6, h7, h10.Device labeling was reviewed for patient code and device codes, see below: - patient code: not applicable, no patient problem was reported.- device code: ifu was reviewed, 7 use caution ! the products have only limited strength ! exerting excessive force will cause damage, impair the function and there-fore endanger the patient.Immediately before and after each use, check the products for damage, and loose or missing parts.Ensure that no missing instrument parts remain in the patient.Do not use products which are damaged, or have loose or missing parts.Caution ! the service life of the probe tip (1.1) is limited ! replace the inner part of the probe (1) after max.20 applications.Do not install the inner part of the probe (1) until directly before use and remove immediately after use.8 checks caution ! be careful if products are damaged or missing parts ! injury may result to the patient, user or others.Run through the checks before and after each use.Do not use products which are damaged or have loose or missing parts.Return damaged products together with loose parts for repair.Do not attempt to do any repairs yourself.8.1 visual checks check instruments and accessories for -- damage.-- sharp edges.-- loose or missing parts -- rough surfaces.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation that were inadvertently left out of the previous submission.The device was visually inspected and found that there was" normal wear on base of ball-hook due to higher than normal usage.Since becoming a t&e designated device, strain on metal not noticed during previous repairs".The reported condition was confirmed, the device was scrapped.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of (b)(6) gmbh.(b)(6) medical instruments corporation is the importer of this device.Rwmic considers this mdr closed.Rwmic will submit a follow up report if new information becomes available.Follow-up report #2 is to provide fda with the results of the device investigation.Missing information: user facility was contacted three times (last time 9/21/2021) and the sales rep twice in an effort to collect patient information and user information.As of 9/21/2021, rwmic has not received a response.

Brand Name
TIPCONTROL
Common Device Name
PROBE INSERT JAW
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11893217
Report Number1418479-2021-00021
Device Sequence Number13806334
Product Code HRX
UDI-Device Identifier04055207035733
UDI-Public04055207035733
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number892501625
Device Catalogue Number892501625
Device Lot Number1433623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/18/2021
06/18/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/17/2021
09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1